On the relation between the MXL family of algorithms and Groebner basis algorithms. / Albrecht, Martin; Cid, Carlos; Faugere, Jean-Charles; Perret, Ludovic.

In: Journal of Symbolic Computation, Vol. 47, No. 8, 08.2012, p. 926-941.

Research output: Contribution to journalArticle

Published

Documents

Links

Original languageEnglish
Pages (from-to)926-941
Number of pages16
JournalJournal of Symbolic Computation
Volume47
Issue number8
Early online date28 Jan 2012
DOIs
Publication statusPublished - Aug 2012
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4725251